# SDR C2XA00IA070

- Difficulty date: March 11, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3686 - DURING CLIMB, THE CREW REPORTED SMOKE IN THE CAIN.  THE AIRCRAFT RETURNED IAH WITHOUT INCIDENT, WHERE MAINTENANCE UNSTUCK THE RIGHT ACM AND OPERATIONLLY CHECKED.  THE PROBLEM REPEATED ON FINAL FOR FLIGHT 3686 WHERE THE AIRCRAFT LANDED AT MLU WITHOUT INCIDENT.  MAINTENANCE PLACED THE RIGHT ACM ON MEL NR 21-50-2 CONTROL NR 173565, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
